# SDR ASAA2024021548022

- Difficulty date: February 15, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N290AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64300
- Aircraft time: 19,930 hours, 6,323 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A7501192
- Condition: Corroded
- Location: Bs 500a-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION PANEL HAS MULTIPLE AREAS OF CORROSION STA 500A TO 500L. GROUNDED - YES. RMEOVED DAMAGE STA 500A TO 500L. FOUND TO BE WTIHIN LIMITS AND RESTORED FINISH FROM STA 500A+10 TO 500L IAW B737-900ER SRM 53-00-53-1A-2. FOUND TO BE OUT OF LIMITS STA 500A TO 500A+10. REPAIRED OUT OF LIMITS SECTION IAW B737-900ER SRM 53-00-53-2R-5W 2 O .040 R 0 L 20 D .040.
